Hi vegans :) !
In a nutshell ( mmm nuts...)..
I'm trying to decide whether or not to go on the pill for PMS sorts of symptoms ( HATE the idea of it. I'm 27 and have resisted til now but ) because they've been horrific for years. The last few months though they've been improving. 'til this one.
I'd said in my head that if it ever got really bad again, I'd try the pill just for a while.
ANYWAY, just wondering whether any of you have accidentally eaten dairy ( say...in a really poorly labeled packet soup with the ingredients smudged out ..) , felt awful mentally but nothing really physically ( no lactose intolerance. It used to give me panic attacks, migraines and nausea but that was in large amounts I think ) ...until 1 day later? Is that possible? Could it be that the violent seasick feeling, inability to eat and pounding headache isn't down to TOTM but that...2 days ago? It sounds unlikely... but thought I'd query...
I have accidentally eaten milk in both ketchup and tomato soup (I'm newly vegan and still finding out all the unexpected places dairy and egg end up in!) I didn't have any reaction though. It does sound strange to have a reaction a few days later, especially if it was a very small amount - it sounds more like you may have a virus or something??
I'm sorry to hear you are having such a rough time with your cycle, that sounds awful! Its worth trying something to alleviate the symptoms - if this is the source of what you are experiencing, it needs dealing with. I'm lucky in never having bad pms so I can't tell if those are likely symptoms or not! Good luck with finding a solution x
I accidentally had some milk (in my starbucks they messed up my order grrrr) and i spent the next two hours throwing up :( gross.
Hi Greenie, I would strongly suggest that you educate yourself in the long term side effects of the pill, and watch this clip too: http://www.thewellnesswarrior.com.au/2012/07/wellness-warrior-tv-interview-with-dr-sherrill-sellman/
PMS symptoms are due to an underlaying issue, which the pill only masks. It treats the symptoms, not the condition, you don't want artificial hormones in your system. I am telling you out of experience, you can not be on the pill forever, and when you stop the symptoms come back, many times with a vengeance.